EconPapers    
Economics at your fingertips  
 

APPROXIMATION APPROACHES TO PROBABILISTIC CHOICE SET MODELS FOR LARGE CHOICE SET DATA

Koichi Kuriyama, Michael Hanemann (michael.hanemann@asu.edu) and Linwood Pendleton

No 6867, CUDARE Working Papers from University of California, Berkeley, Department of Agricultural and Resource Economics

Keywords: Research; Methods/Statistical; Methods (search for similar items in EconPapers)
Pages: 7
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://ageconsearch.umn.edu/record/6867/files/wp030967.pdf (application/pdf)

Related works:
Working Paper: Approximation Approaches to Probabilistic Choice Set Models for Large Choice Set Data (2003) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ags:ucbecw:6867

DOI: 10.22004/ag.econ.6867

Access Statistics for this paper

More papers in CUDARE Working Papers from University of California, Berkeley, Department of Agricultural and Resource Economics Contact information at EDIRC.
Bibliographic data for series maintained by AgEcon Search (aesearch@umn.edu).

 
Page updated 2025-04-03
Handle: RePEc:ags:ucbecw:6867